What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 3, 1:53 PM CST, 32 minutes earlier.
Area forecast discussion, Jun 3, 1:53 PM CST, 32 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
253 PM CDT Mon Jun 3 2024
...New SHORT TERM, LONG TERM...
.SHORT TERM...
(This evening through Tuesday Night)
Issued at 253 PM CDT Mon Jun 3 2024
Active weather will continue to impact the Four State Region with
yet another round of severe thunderstorms possible through the
evening. This is due to an ongoing synoptic setup (ridging to our
west, troughing to our northeast) allowing for northwesterly flow
to continue channeling disturbances across the Southern Great
Plains into the Four State Region. Including the latest round
expected to arrive through this evening into the night. Given the
conducive enough atmosphere, the SPC has accordingly issued a new
Severe Thunderstorm Watch until 8PM CDT. Convection associated
with this disturbance will diminish by tomorrow morning and
temperature maximums/minimums will remain in the lower 90s/low-to-
mid 70s, respectively. /16/
&&
.LONG TERM...
(Wednesday through next Sunday)
Issued at 253 PM CDT Mon Jun 3 2024
A fairly active weather pattern will continue through the rest of
the week into the weekend across the Four State Region. The
aforementioned synoptic setup will not change much until ridging
across the Four Corners/West Texas builds eastward into our area
by the weekend. Until then, additional MCSs cannot be ruled out
and are notoriously tricky to catch in their initiation, speed,
and intensity by high-resolution guidance, reducing ideal forecast
certainty. That said, the best windows for more activity will be
on Wednesday and later this weekend as a frontal boundary somewhat
interrupts the best environment for convection between those two
times. Temperature maximums/minimums will remain near-to-above
normal in the lower 90s/mid-70s, respectively. /16/
&&
.AVIATION...
(18Z TAFS)
Issued at 1208 PM CDT Mon Jun 3 2024
A mix of MVFR and VFR ceilings late this morning is expected to
give way to a low-end VFR ceiling into the afternoon, with several
rounds/areas of convection developing. Scattered thunderstorms are
expected across Deep E TX, with an MCS moving north to south
across northern terminals. Some uncertainty in timing and exact
location will maintain lower confidence with convection at
terminals through the evening, especially with the MCS. Expect a
short period of quiet weather into the overnight period, with
ceilings dropping to MVFR. Overcast conditions will mostly prevent
fog development, but still cannot rule out patches of low vsbys
during this time given expected heavy rain with the MCS/general
convection. Another MCS appears likely early Tuesday morning,
affecting all terminals, but its evolution will be affected by
Monday's MCS, casting even more uncertainty through the latter
half of the TAF cycle. Winds will remain S/SE thru the period
generally 5-10kts, although temporarily erratic and gusty in and
around convection.
Kovacik
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 74 90 76 91 / 30 30 10 40
MLU 72 89 73 90 / 50 40 10 50
DEQ 68 85 70 88 / 40 30 30 30
TXK 71 89 72 88 / 50 30 20 40
ELD 69 87 71 87 / 60 40 10 50
TYR 73 90 75 90 / 30 20 10 30
GGG 71 89 74 89 / 30 30 10 40
LFK 74 91 76 93 / 30 20 10 30
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
SHORT TERM...16
LONG TERM....16
AVIATION...23
Hazardous weather outlook, Jun 3, 1:57 PM CST, 28 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
257 PM CDT Mon Jun 3 2024
LAZ010>014-017>022-TXZ108-110-124-125-136>138-149>153-165>167-042000-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Franklin-Camp-Wood-Upshur-Smith-Gregg-
Harrison-Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-
San Augustine-
257 PM CDT Mon Jun 3 2024
This Hazardous Weather Outlook is for north central Louisiana,
northwest Louisiana, east Texas and northeast Texas.
.DAY ONE...This afternoon and tonight.
A complex of thunderstorms is developing across Oklahoma and has
approached the Four State area this afternoon and evening, some may
be severe with damaging winds primarily. Overnight, we may see a
second complex of thunderstorms arriving in southeast Oklahoma and
southern Arkansas by daybreak. These thunderstorms have been
progressive, but due to the widespread rains lately, flash flooding
may accompany the lightning and gusty winds with some heavy downpours
on our wet soils.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Isolated to scattered showers and thunderstorms will persist to some
extent during midweek. However, the coverage and intensity of
thunderstorms should see a decrease each day through Thursday. Then,
we can expect another weak cold front to arrive on Friday with more
widespread thunderstorms affecting our area in this same night and or
day pattern. The weekend now looks to see the front become
stationary west of I-49, acting to focus areas of rainfall.
Additional rivers and bayous will see rises and minor flooding
continue into next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation may be needed.
ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-109-111-112-
126-042000-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-McCurtain-
Red River-Bowie-Titus-Morris-Cass-Marion-
257 PM CDT Mon Jun 3 2024
...SEVERE THUNDERSTORM WATCH 385 IN EFFECT UNTIL 8 PM CDT THIS
EVENING...
This Hazardous Weather Outlook is for south central Arkansas,
southwest Arkansas, north central Louisiana, northwest Louisiana,
southeast Oklahoma and northeast Texas.
.DAY ONE...This afternoon and tonight.
A complex of thunderstorms is developing across Oklahoma and has
approached the Four State area this afternoon and evening, some may
be severe with damaging winds primarily. Overnight, we may see a
second complex of thunderstorms arriving in southeast Oklahoma and
southern Arkansas by daybreak. These thunderstorms have been
progressive, but due to the widespread rains lately, flash flooding
may accompany the lightning and gusty winds with some heavy downpours
on our wet soils.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Isolated to scattered showers and thunderstorms will persist to some
extent during midweek. However, the coverage and intensity of
thunderstorms should see a decrease each day through Thursday. Then,
we can expect another weak cold front to arrive on Friday with more
widespread thunderstorms affecting our area in this same night and or
day pattern. The weekend now looks to see the front become
stationary west of I-49, acting to focus areas of rainfall.
Additional rivers and bayous will see rises and minor flooding
continue into next week.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will likely be needed.
In the hours before
Special weather statement, Jun 3, 12:34 PM CST, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Shreveport LA
134 PM CDT Mon Jun 3 2024
OKZ077-031900-
McCurtain OK-
134 PM CDT Mon Jun 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN MCCURTAIN COUNTY
THROUGH 200 PM CDT...
At 134 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Nashoba, or 15 miles east of Clayton, moving southeast
at 35 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Plunketville, Smithville, Watson, Bethel, Battiest, Pickens, Mount
Herman, and Sherwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Oklahoma.
&&
LAT...LON 3451 9446 3442 9446 3410 9484 3424 9505
3451 9505
TIME...MOT...LOC 1834Z 295DEG 29KT 3452 9509
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 3, 1:00 PM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Shreveport LA
200 PM CDT Mon Jun 3 2024
OKZ077-031930-
McCurtain OK-
200 PM CDT Mon Jun 3 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MCCURTAIN COUNTY THROUGH
230 PM CDT...
At 159 PM CDT, Doppler radar was tracking a strong thunderstorm 13
miles east of Cloudy, or 27 miles southeast of Clayton, moving
southeast at 40 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Idabel, Broken Bow, Wright City, Valliant, Millerton, Garvin, Farmers
Hill, Rufe, Hochatown, Battiest, Pickens, Mount Herman, Sherwood,
Holly Creek, Glover, Slim, Bethel, Oak Hill, Ringold, and Golden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southeastern Oklahoma...and northeastern Texas.
&&
LAT...LON 3425 9447 3383 9494 3384 9496 3386 9497
3385 9499 3386 9500 3386 9502 3388 9506
3390 9506 3390 9509 3392 9508 3391 9510
3398 9516 3423 9515 3424 9515 3425 9505
3448 9505 3451 9503 3451 9492
TIME...MOT...LOC 1859Z 309DEG 35KT 3429 9504
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Jun 3, 2:12 PM CST, 13 minutes before
Special Weather Statement
National Weather Service Shreveport LA
312 PM CDT Mon Jun 3 2024
ARZ050-051-059-OKZ077-TXZ096-097-108-109-032045-
Howard AR-Sevier AR-Little River AR-McCurtain OK-Bowie TX-
Red River TX-Franklin TX-Titus TX-
312 PM CDT Mon Jun 3 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN LITTLE RIVER...
SEVIER...CENTRAL HOWARD...MCCURTAIN...NORTHEASTERN FRANKLIN...
NORTHWESTERN BOWIE...NORTHWESTERN TITUS AND RED RIVER COUNTIES
THROUGH 345 PM CDT...
At 311 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wickes to 7 miles northeast of Blossom.
Movement was southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
De Queen, Clarksville, Dierks, Horatio, Boxelder, Idabel, Broken Bow,
Bogata, Lockesburg, Winthrop, Gillham, Arkinda, Center Point,
Bagwell, Manchester, Wright City, Valliant, Detroit, Deport, and
Talco.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
southwestern Arkansas...southeastern Oklahoma...and northeastern
Texas.
&&
LAT...LON 3419 9447 3419 9425 3435 9425 3408 9384
3328 9515 3352 9531 3388 9531 3391 9528
3389 9526 3389 9525 3396 9523 3394 9516
3403 9516 3446 9446
TIME...MOT...LOC 2011Z 319DEG 17KT 3433 9435 3374 9529
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH